# SDR QXEA2016041300248

- Difficulty date: April 7, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85720252104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E PANEL 611AR CRACKED OTBD CLOSING RIB PN 85720252-104.  DISBONDED DE-ICING BOOT AT OTBD CLOSING RIB LOCATION ON INBD L/E PANEL 611AR REF SRM 57-40-00-02-06. REINSTALLED DE-ICING BOOT AT OTBD CLOSING RIB REF SRM 57-40-00, REPAIR NR 6. CUTOUT DAMAGE AT UPPER AND LOWER SECTION OF OTBD CLOSING RIB ON INBD L/E PANEL 611AR REF SRM 57-40-00-02-07.  C/W ET INSP REF A400 NDTM 51-00-06.  NO DEFECTS NOTED.  FABRICATED QTY 2 REPAIR ANGLES AND QTY 2 TAPERED SHIMS FROM 2024T3, .050", PO: TX4337/1 AND QTY 2 FILLERS FROM 2024T3, .032", PO: TX2606/1 FOR UPPER AND LOWER REPAIR.  LOCATED AND DRILLED REF  SRM 57-40-00-02-07.  INSTALLED UPPER & LOWER REPAIR PARTS REF SRM 57-40-00, REPAIR NR 7. INSTALLED NEW SILICONE SEAL REF AMM 57-13-01-400-801 AND AMM 51-21-26-340-801, ON L/E PANEL 611AR.  PERFORMED "CURE CHECK" OF THE BULB SEAL ON OTBD END OF DEICING BOOT PANEL 611AR "CURE CHECK GOOD".
